# SDR DHL9974145C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORRSOIN ON SUPPORT WEB LOWER END FWD PF 999 CIR O/B OF STR 29R.  REMOVED AND REPLACED WEB SUPPORT PER SRM 51-30-2, 4 BY 38, N/R 3437.
